Header

UZH-Logo

Maintenance Infos

On link homology theories from extended cobordisms


Beliakova, A; Wagner, E (2010). On link homology theories from extended cobordisms. Quantum Topology, 1(4):379-398.

Abstract

This paper is devoted to the study of algebraic structures leading to link homology theories. The originally used structures of Frobenius algebra and/or TQFT are modified in two directions. First, we refine 2-dimensional cobordisms by taking into account their embedding into ℝ3. Secondly, we extend the underlying cobordism category to a 2-category, where the usual relations hold up to 2-isomorphisms. The corresponding abelian 2-functor is called an extended quantum field theory (EQFT). We show that the Khovanov homology, the nested Khovanov homology, extracted by Stroppel and Webster from Seidel–Smith construction, and the odd Khovanov homology fit into this setting. Moreover, we prove that any (strict) EQFT based on a ℤ2-extension of the embedded cobordism category that coincides with Khovanov homology after reducing the coefficients modulo 2 gives rise to a link invariant homology theory isomorphic to that of Khovanov.

Abstract

This paper is devoted to the study of algebraic structures leading to link homology theories. The originally used structures of Frobenius algebra and/or TQFT are modified in two directions. First, we refine 2-dimensional cobordisms by taking into account their embedding into ℝ3. Secondly, we extend the underlying cobordism category to a 2-category, where the usual relations hold up to 2-isomorphisms. The corresponding abelian 2-functor is called an extended quantum field theory (EQFT). We show that the Khovanov homology, the nested Khovanov homology, extracted by Stroppel and Webster from Seidel–Smith construction, and the odd Khovanov homology fit into this setting. Moreover, we prove that any (strict) EQFT based on a ℤ2-extension of the embedded cobordism category that coincides with Khovanov homology after reducing the coefficients modulo 2 gives rise to a link invariant homology theory isomorphic to that of Khovanov.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

88 downloads since deposited on 03 Dec 2010
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2010
Deposited On:03 Dec 2010 13:16
Last Modified:17 Feb 2018 17:25
Publisher:EMS European Mathematical Society
ISSN:1664-073X
OA Status:Green
Publisher DOI:https://doi.org/10.4171/QT/9
Related URLs:http://arxiv.org/abs/0910.5050

Download

Download PDF  'On link homology theories from extended cobordisms'.
Preview
Filetype: PDF (Verlags-PDF)
Size: 1MB
View at publisher
Download PDF  'On link homology theories from extended cobordisms'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 398kB